# SDR FDEA201712310043

- Difficulty date: December 31, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: ARC19845
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD AFT HINGE INBD PIVOT BORE LUG CORRODED.  REMOVED CORROSION IAWCMM 57-52-02   AND E.A. 8-5710-T0337658
